Skip to main content

Items where Author, Editor or other role is "Vowden, B.J."

Group by: Creator's name | Item Type | Date | No Grouping
Jump to: H | P | V
Number of items: 9.

H

Hopkins, Tim and Vowden, Barry J. (1990) Distributing Matrix Eigenvalue Calculations over Transputer Arrays. Technical report. UKC, University of Kent, Canterbury, UK (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:20965)

P

Preece, Donald A., Vowden, Barry J. (1999) Some series of cyclic balanced hyper-Graeco-latin superimpositions of three Youden squares. Discrete Mathematics, 198 . pp. 671-682. ISSN 0012-365X. (doi:10.1016/S0012-365X(99)90131-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16490)

Preece, Donald A., Vowden, Barry J., Phillips, N.C.K. (1999) Double Youden rectangles of sizes px(2p+1) and (p+1)x(2p+1). Ars Combinatoria, 51 . pp. 161-171. ISSN 0381-7032. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16492)

Preece, Donald A., Vowden, Barry J. (1995) Greco-latin squares with embedded balanced superimpositions of youden squares. Discrete Mathematics, 138 (1-3). pp. 353-363. ISSN 0012-365X. (doi:10.1016/0012-365X(94)00217-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:19461)

V

Vowden, C.J., Vowden, Barry J. (2008) Symmetric and non-symmetric periodic orbits for the digital filter map. Dynamical Systems - an International Journal, 23 (4). pp. 437-466. ISSN 1468-9367. (doi:10.1080/14689360802169042) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:15303)

Vowden, C.J., Vowden, Barry J. (2007) Chaos in digital filters: identification of all periodic symbolic sequences admissible adjacent to zero. Nonlinearity, 20 (4). pp. 975-1006. ISSN 0951-7715. (doi:10.1088/0951-7715/20/4/010) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:3146)

Vowden, Barry J. (2000) A new infinite series of double Youden rectangles. Ars Combinatoria, 56 . pp. 133-145. ISSN 0381-7032. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16714)

Vowden, Barry J., Preece, Donald A. (1999) Some new infinite series of Freeman-Youden rectangles. Ars Combinatoria, 51 . pp. 49-63. ISSN 0381-7032. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16717)

Vowden, Barry J. (1994) Infinite Series of double Youden Rectangles. Discrete Mathematics, 125 . pp. 385-391. ISSN 0012-365X. (doi:10.1016/0012-365X(94)90180-5) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:20092)

This list was generated on Thu Jan 20 19:22:33 2022 GMT.